# SDR SIMA201806185002

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 34,368 hours, 28,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD FA FLASHLIGHT WAS INOPERATIVE.  INSTALLED THE FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD.
